MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of a pascal in mitral procedure where an slda (single leaflet device attachment) occurred.Mr (mitral regurgitation) post index procedure was mild.Mr at the time of slda was moderate/severe.An additional device was successfully placed.The procedure was completed, and the mr remained severe/moderate.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Event or Problem Description
Additional information received from the cs (clinical specialist) stated, there were no device issues involving implantation, no procedural complications due to imaging, and the slda may have been due to only one device being deployed instead of two implants for stabilization of a large prolapse.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, b5, d4, g3, g6, h2, h4, h6, and h11.H6 investigation conclusions: adverse event related to patient anatomy and/or condition.The reported event: implant dislodged from a single leaflet, single leaflet device attachment (slda) post procedure was confirmed based on the information provided.Available information suggests patient and procedural factors likely contributed to the event.As per the information received, slda may have occurred due to the implantation of only one device instead of two implants, which may have resulted in insufficient stabilization of a large prolapse and inadequate leaflet capture.Therefore, the most likely cause of this event is due to operational context.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24891281
Report Number2015691-2026-14378
Device Sequence Number16076090
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)241109
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model Number20000ISMA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale